# SDR DALA1301173754

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 38,453 hours, 14,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ESCAPE LIGHTING TEST, BATTERY PACKS FAILED CAPACITY TEST, REPLACED BATTERY PACKS AND TESTS OK.
